# SDR SWIA201540593

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 31,913 hours, 26,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, CREW RECEIVED SMOKE TOILET CAUTION MESSAGE.  F/A REPORTED NO EVIDENCE OF SMOKE OR ODOR IN THE CABIN.  RAN ACFT ABOUT 15 MIN AND TRIED EVER COMBINATION OF BLEED AIR AND ELECTRICAL BUT UNABLE TO DUPLICATE.  NO INDICATION IN COCKPIT OR VISUAL.
